# SDR AALA202211151302

- Difficulty date: November 10, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5751 · Ailerons
- Part: Blucket
- Part number: D5755103720000
- Condition: Corroded
- Location: Rt Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING AILERON #1 HINGE BOLT. MAINTENANCE REPLACED HINGE BOLT PER AMM 27-14-41.
